# SDR DALA1209040668

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 518 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS TWO GOUGED DENTS BS 518 S27R.  FOUND OUT OF LIMITS  IAW SRM 53-00-01 PG 104 FIG 101 DETAIL II.  ACCOMPLISHED ERA 498888-14 AD REV ORIG.
